# SDR IPXA2014040282479

- Difficulty date: March 5, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: APB7241
- Condition: Corroded
- Location: Bs 1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN UPPER SUBFLOOR SKIN FINGER DOUBLERS HAVE CORROSION STA 1373 X=-75.5 TO -107 RT SIDE.  ACCOMPLISHED REPAIR AND REPLACEMENT OF 3 EA FINGER DOUBLERS IAW SRM 51-35-01 AND DWG APB7241.
